Women's Health
Resources
Basic InformationMore InformationLatest NewsQuestions and AnswersLinksBook Reviews
Related Topics

Medical Disorders
Wellness and Personal Development
Mental Disorders

Ask Anne: Relationship AdviceAsk Anne:
Relationship Questions

Low Sexual Desire

Thu, Nov 30th 2000

Since the Birth of my son fourteen months ago, I have lost all interest in sex. My partner and I have been together several years and before the baby our sex life was great. Sometimes(very rarely though) I do desire to have sex. Mostly however, I will make any excuse not to. I do enjoy it after we have started, and I do orgasm. I just don't understand where my desire went. I had a natural child birth without any complications. Do I have a lack of testosterone now, or could it be something else? Please help. It is not only frustrating to me but my partner also.

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • 'Anne' is the pseudonym for the individual who writes this relationship advice column.
  • 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
  • Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
  • 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.